# SDR SWAA2020081107735

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 63,636 hours, 37,703 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

CREW REPORTED ON REVERSE THRUST, LIGHT SMOKE WAS OBSERVED IN THE CABIN. WITH A ACCOCIATED ODOR.  FIRE CREW REPORTED SMOKE OUT OF THE NR 2 ENGINE TAIL PIPE ON SHUT DOWN.  PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-56.
